I had an angiogram 2 weeks ago and it was closed with angio-seal. Two days after the procedure I developed all over itching and a slight rash. The cardiologist prescribed a course of cortisone. I am on the second to last day and I am itching worse than before. I was feeling better when I first went on the cortisone. Now the doctor is prescribing another course of cortisone. What could be the cause of the itching and should I continue the cortisone?
IS the itching from post healing? Did the doctor actually look at the post closure site? I have not had an angiogram or anything. Don't they use contrast with that. Maybe you had an allergy to it and that is why they have you on the cortisone. I would stay on your medicine for sure and discuss this with your doctor. Maybe they should check the site for infection though if they have not looked at you post procedure. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.